Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes leg blisters and ulcers while on Femara?

Answered by
Dr.
Dr. Deepak Sundriyal

Oncologist

Practicing since :2005

Answered : 1546 Questions

default
Posted on Mon, 26 Oct 2015 in Breast Cancer
Question: hi my name is XXXXXXX I live in XXXX I have Metastic Breast Carsanoma; I was on Femera started in December 2011 I got lymphedema and then ulcers over most of my legs. I now take Estemestane and Fortuna?and the Nurses are having trouble containing they are just getting bigger and two have joined together. Could this be because of the drugs Im on or is this a side effect which is a bit like trying to beat city hall? They dress the wound with iodosorb powder on R leg and bactagras on my left leg. The left leg is contained but not getting any smaller. I also have pseudamonus? excuse my spelling. We are running out of ideas.?????
doctor
Answered by Dr. Deepak Sundriyal 37 minutes later
Brief Answer:
Hello dear. it may be related to drug.

Detailed Answer:
Hello dear. I have gone through your case details. The drug which you are taking "Fortuna" i think is Everolimus or evertor. This drug in some cases can cause leg blisters and ulcers. More over you have developed secondary infection with Pseudomonas organism.
In my opinion the management will be
To reduce the dose of Fortuna(everolimus)
Aggressive physiotherapy for lymphedema management
Aggressive antibiotic support for Pseudomonas infection as per the culture report of pus
Take nutritious food.
I think this is going to help you.
In case you have further queries , feel free to ask
Thanks and regards
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Treatment/Therapy

Recent questions on  Pseudomonas infection

doctor1 MD

I have fungus on my fingernail. Yesterday I noticed 2 dark spots on my fingernail. I have been using a nail lacquer for the nail fungus . Could this be related to the fungus?

doctor1 MD

HELLO DOCTOR ! I AM SUFFERING FROM BRONCHIAL ASTHAMA AND BRONCHEICTATIS. IS THERE ANY PERMANENT CURE OR PRECAUTIONARY CURE TO AVOID ANY ASTHMA OUTBURST OR NY KIND OF PSEUDOMONAS INFECTION .PL HELP. REGARDS XXXX

doctor1 MD

Good morning... The skin on my penis has a mild red shiny rash . I've tried neosporine and then monostadt., no relief. I t doesn't hurt or itch and I'm suspicious it came from my jacuzzi tub. I'm in it a lot and I haven't kept it as clean as I...

doctor1 MD

Hi. I am a 33 year old social worker from denmark and i am 9 weeks pregnant. Currently I work whith a disabled young man who has an untreaded pseudomonas infection in his lungs. My question is: can I get pseudomonas by handeling him and would this have an affect on my pregnancy? Caroline

doctor1 MD

Hello i am high school student that is doing a report on Pseudomonas infections. i need information on how it is treated,caused,prevented and the side effects directly from a doctor or registered nurse and and email or phone number along with your name so my teacher can confirm i came in contact with a doctor or registered nurse i thank you for your time.

doctor1 MD

I have a pseudomonas infection on my nose. I started a course of Levofloxacin and it seemed to help, but the doctor only had me on it for two weeks and now it has recurred. I have also been applying gentomycin topically for several weeks. I had ablation surgery less than 2 weeks ago and am on Amiodarone, 200 mg once a day. Initially I went into a-fib the day after the surgery (before I started the Amiodarone), but I have been in normal sinus rhythm since then. There is a negative interaction between the two drugs Amiodarone and Levofloxacin) that can result in irregular heartbeat. My dermatologist was informed of this by my pharmacist, and she has opted to instead refer me to an infectious disease specialist, but that could take a while. Based on my research it looks like pseudomonas is resistant to most antibiotics. Do you have any interim suggestions for me? Thanks! Martin

doctor1 MD

Hi! Im a 25 years old male. I was recently treated with azitromycine (1000mg), and then 7 days of doxycycline + ciprofloxacine (1000mg) for the suspicion of chlamydia.... Now I got the test results and my doctor said I had Psedomona Putida + some other bacteria that was not yet ready from the lab.. And Im worried how I can have gotten a pseudomona infection beeing a healthy guy... Should I be afraid that I have contracted a immunocomprimising disease, like HIV or something?... Btw I work in a hospital.